# SDR CALA2023041901162

- Difficulty date: April 17, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737-8
- Aircraft serial: 28801
- Aircraft time: 70,453 hours, 26,691 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 218112
- Condition: Damaged
- Location: M1694
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY POWER PACK, M1694, FAILS EMERGENCY LIGHTING FUNCTIONAL CHECK. BATTERY DISCHARGES IN LESS THAN 7 MINS.  REMOVED AND REPLACED BATTERY PACK M1675 IAW B737 AMM 31-51-06-96 0-805 OP'S CHECKS GOOD.
